It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 15 of 15 for cortisone dent. (0.001 seconds)


... s given me those shots like for a year.... I hate it when people got to lie...... So conclusion the scar bump did not decrease in size yet I got a huge lumped in dent also cortisone spreads a little to areas of the face so I have a flat cheek. ... (7 replies)
... I had a cortisone injection to a small cyst that was on my face for almost 2 months. It went down after a day. It has been a week and there is a small dent forming around where the shot was given. I was worried about this as I had heard this could happen, but my derm. was not and explained it was unlikely. ... (1 replies)
... The dent will eventually go away- but you dont want to inject that area again until it does! Your doctor didnt get it into the pimple center, but off center, causing the dent...it will heal, and it takes about 2-3 weeks to entirely heal, but it will go away. In the meantime, hands OFF! Youll make it worse and reinfect that area if you play with it... Hope this helps. (1 replies)

... Have you noticed any movement in the dent either way? ... (14 replies)
... but how is it not a big deal its a dent in your face! ... (14 replies)
... my cheek for almost 4 months now. It's not red or painful. It looks just like a lump on my cheek, prolly size of a dime. So last week my dermatologist gave me a cortisone shot, I notice the cyst did get smaller, but it is still pretty obvious. My dermatologist didn't want to inject too much becuase she's afraid will leave a dent. ... (0 replies)
... Last month I received cortisone shot for a pimple on my chin. Within the last few weeks, I have developed a shallow dent and hypopigmentation around the site of the injection. ... (0 replies)
... :( its been a week since the injection and therers still a dent i know i hv to wait it out but im geting kind of discouraged is it at least supposed to improve a little bit within the first week? (14 replies)
... is this temporary? i had a kenalog injection in my face and the first day everything was fine the second day i noticed theree was a slight discoloration and its the third day and im noticing that the discoloration is a bit more prominent than before and also there is a slight dent :( has anyone else had this?? how long does this usually last? i need some support :( i... (14 replies)
... Jojo...is the indent improving? How long ago did you get the shot? Ive read that they do eventually fill in..might take longer then 6 month though. (7 replies)
... "I had alot of injections but my last left a big dent in my nose" Jojo, in the indent improving? How long ago did you get the shot? Ive read that they do eventually fill in..might take longer then 6 month though. (7 replies)
... Well, it can. I had alot of injections but my last left a big dent in my nose. You won't notice it for a few days though. ... (7 replies)
... I've had cortisone injections for cysts. ... (11 replies)
... Can anyone who has had a long term cyst talk about what they did.......I had one that started almost 2 months ago and have had it injected 3 times with cortisone and it won't go away and now it's firm too. I can feel the "sac" in there but when poked there isn't any puss, it's just blood that comes out. ... (2 replies)
... My son has had cortisone injected into a recurrent bump that had gotten hard. ... (4 replies)


Associated Tags: cortisone injection

Pages: 1

All times are GMT -7. The time now is 04:14 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!